DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Depo-Testosterone (Testosterone) - Burning Sensation - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Burning Sensation (30)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Depo-Testosterone (Testosterone) where reactions include burning sensation. The selected reports were submitted to the FDA during the sample period of about a year.

 Reports 1 - 30 of 30   Next >>

Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone
    Dosage: unk

Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



 Page 1   Next >>

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017